Rite Aid Children’s Pain Relief Ac...

Category: Tag:

Price: price a - (Details)


Rite Aid wants all our patients to get better as quickly as possible, including our youngest customers whose immune systems are more sensitive. For children ages 2 to 11, Rite Aid Children’s Pain Relief Acetaminophen is the perfect pain reliever and fever reducer. With its bubble gum flavor, kids won’t have any problem taking it. It helps to ease pain associated with headaches, toothaches, sore throats, the common cold, and the flu. While also relieving pain, this acetaminophen reduces fevers and will help your little one to feel better and get back to being a kid.
Is Discontinued By Manufacturer ‏ : ‎ No
Package Dimensions ‏ : ‎ 3.43 x 1.85 x 1.81 inches; 1.76 Ounces
Date First Available ‏ : ‎ June 21, 2019
Manufacturer ‏ : ‎ Rite Aid
ASIN ‏ : ‎ B07TDRKH2J
Country of Origin ‏ : ‎ USA

CHEWABLE TABLETS: Get all the benefits of an effective pain reliever and fever reducer with Rite Aid— formulated in yummy chewable tablets, just for kids. Compare Rite Aid Children’s Acetaminophen to the active ingredient in the leading national brand.
GREAT BUBBLE GUM FLAVOR: Rite Aid Children’s Pain Relief Acetaminophen, Bubble Gum Flavor, 160 mg – 24 ct fever reducer and pain reliever, comes in a great-tasting bubble gum flavor that helps the medicine go down, so your little one feels better.
ASPIRIN AND IBUPROFEN FREE: Each chewable tablet contains 160 mg of pain relieving/fever reducing acetaminophen, formulated without aspirin or ibuprofen. Each dose will last approx. 4-6 hours. Do not exceed the maximum daily amount of 5 doses in 24 hours.
TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.

Back to top button